March 15, 2010


Muscle Weakness On The HCG Diet

  • March 15, 2010
  • Brian Connole
  • Share
  • Have you experienced any side effects on the HCG Diet?

    As most of you already know, there are only a few side-effects related to the HCG Low Calorie Diet. But of coarse they do exist. One of the side effects that some people do experience on the diet is,

    Muscle Weakness:

    While using the HCG Hormone Injections, after a good amount of fat has been lost, some people complain that climbing up the stairs or lifting even a small amount of weight, takes a lot more effort than before the diet. When this does happen, most people say that they don't feel out of breath, but simply that their muscles are working a lot harder.

    This feeling of weakness, which usually goes away after you stop the hormone injections, is caused by the removal of abnormal fat deposits located in and around the muscles.

    The removal of this fat makes the muscles too long. So in order to perform a simple body movement, like bending an arm or a leg, your muscles have to contract much more than they did before.

    Within a short amount of time your muscles will adjust themselves perfectly to fit the new situation. But while on the HCG 500 Calorie Diet, the loss of fat is so quick that your muscles cannot keep up. So there is no need to worry, this doesn't happen because you are losing muscle or becoming weak.

    Like most side-effects, this isn't something that everybody will experience. HCG Diet users who exercise frequently are less likely to have this happen.

    Have you experienced weakness on the HCG Diet?

    Like our blog? Please share it below - Subscribe to our Feed - Join the HCG Diet 411 Forum

    1 Responses to “ Muscle Weakness On The HCG Diet ”

    gremmz said...
    March 27, 2010 at 12:42 PM
    Follow the checklist

    Post a Comment